# SDR AALA20130812003

- Difficulty date: August 12, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N655AA
- Make and model: Boeing 757223
- Aircraft serial: 24613
- Aircraft time: 67,649 hours, 23,320 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161210A
- Condition: Worn
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SJU   INFLIGHT MIA-BGI  CREW REPORTED CENTER HYDRAULIC SYSTEM QUANTITY SLOWLY DECREASING.  FLIGHT DIVERTED SJU LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND HYDRAULIC PUMP B-NUT LEAKING.  REPLACED 0-RING.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
